# SDR COMA9630072

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: SM15CXD1
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INTAKE HEAT FAILED.  REPLACED THE AC CONTROL RELAY.
